# SDR SWIA200110351

- Difficulty date: September 25, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 17,638 hours, 15,682 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Engne Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PYLON BOX BEAM UPPER WEB HAS 2 CRACKS AT LBL 8.0 AND RBL 7.5, RADIATING FWD FROM TRAILING EDGE OF BEAM.  CARRY OUT REPAIRS TO LOWER BOX BEAM WEB IAW REO 601R-53-61-345 AND 601R-53-61-368.  CARRY OUT REPAIRS TO UPPER BOX BEAM WEB IAW REO 601R-53-61-442.  NDT HFEC CARRIED OUT IAW REO'S 601R-53-61-345 AND 601R-53-61-442.
